Nausea, Headache, Slight Tightness After Taking The Drug?
good morning, u003cbr u003eistrisaya given the drug metamophrine u0026amp; oxyvell by the doctor because the eggs are still small, u003cbr u003e several days of taking the drug, my wife is dizzy, nauseous, headache, a little chest tightness are there any indications of side effects of the drug? u003cbr u003e u003cbr u003e
From the information you have conveyed, the complaints you feel are nausea, headaches, a little tightness, possibly due to side effects of the drugs being consumed. When individuals are unable to adjust when consuming metformin, accompanying complaints include complaints of nausea, headaches, stomach discomfort, and diarrhea can occur. Thus, you should be able to discuss again with the doctor who treated your wife.
Apart from the side effects of the drug, the complaints that are felt can also be caused by the type of food eaten, especially during this treatment period. If your wife is receiving treatment with metformin, but the type of food she consumes is not correct, the side effects of the drug will increase. Some types of food that are at risk of causing complaints are spicy food, coconut milk, coffee, soda, fried rice, meatballs, noodles, pecel, or foods that are too salty.
Therefore, evaluate your wife's condition by consulting directly with a gynecologist regarding complaints and treatments performed. This way, your doctor can provide information and support for your wife during her treatment.
That is the information we can convey, also read metformin.